Alert archive / South Dakota / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 113, NWS Rapid City, SD
NWS Rapid City, SD issued this severe thunderstorm warning at Jun 25, 2011, 8:07 PM MDT for Custer County, Pennington County, South Dakota. It was in force for 53 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2011, 8:07 PM MDT (02:07 UTC)
- Expired
- Jun 25, 2011, 9:00 PM MDT
- In force
- 53 min
- Issued by
- NWS Rapid City, SD
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Custer County, SD, Pennington County, SD
The radar
The Rapid City radar (KUDX), 29 km from the middle of the area, began a volume at 02:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 8:10 PM MDT | TSTM WND GST 60 | 5 Nnw Fairburn, SD | |
| Jun 25, 8:10 PM MDT | HAIL 0.75 | 5 Nnw Fairburn, SD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 7:14 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Rapid City, SD (KUNR), launched 00:00Z, 2.1 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2491 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 1311 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 241 m²/s²
- Significant tornado parameter
- 2.6
- Supercell composite
- 23.3
The text
As transmitted, in the capitals the NWS used until 2016.
523
WUUS53 KUNR 260207
SVRUNR
SDC033-103-113-260300-
/O.NEW.KUNR.SV.W.0113.110626T0207Z-110626T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RAPID CITY SD
807 PM MDT SAT JUN 25 2011
THE NATIONAL WEATHER SERVICE IN RAPID CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CUSTER COUNTY IN SOUTHWESTERN SOUTH DAKOTA...
CENTRAL PENNINGTON COUNTY IN WEST CENTRAL SOUTH DAKOTA...
NORTH CENTRAL SHANNON COUNTY IN SOUTHWESTERN SOUTH DAKOTA...
* UNTIL 900 PM MDT
* AT 803 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING PONG BALL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM CUSTER PARK GAME LODGE TO
RED SHIRT...AND MOVING NORTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
HAYWARD...HERMOSA...FOLSOM...SCENIC...CAPUTA...FARMINGDALE...OWANKA
AND NEW UNDERWOOD.
THIS INCLUDES INTERSTATE 90 BETWEEN SOUTH DAKOTA MILE MARKERS 78 AND
86...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4379 10356 4414 10275 4414 10272 4378 10213
4357 10280
TIME...MOT...LOC 0207Z 244DEG 27KT 4381 10330 4365 10277
WIND...HAIL 60MPH 1.50IN
$$
SCHILD1 follow-up statement
317
WWUS53 KUNR 260228
SVSUNR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
828 PM MDT SAT JUN 25 2011
SDC033-103-113-260300-
/O.CON.KUNR.SV.W.0113.000000T0000Z-110626T0300Z/
SHANNON SD-PENNINGTON SD-CUSTER SD-
828 PM MDT SAT JUN 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
CUSTER...CENTRAL PENNINGTON AND NORTH CENTRAL SHANNON COUNTIES UNTIL
900 PM MDT...
AT 827 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM CAPUTA TO SCENIC...MOVING
NORTHEAST AT 45 MPH.
AT 810 PM MDT...60 MPH WINDS WERE REPORTED 7 MILES SOUTHWEST OF
HERMOSA..
LOCATIONS IMPACTED INCLUDE...
CAPUTA...FARMINGDALE...NEW UNDERWOOD AND OWANKA.
THIS INCLUDES INTERSTATE 90 BETWEEN SOUTH DAKOTA MILE MARKERS 78 AND
86...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4386 10341 4414 10275 4414 10272 4378 10213
4357 10280
TIME...MOT...LOC 0228Z 243DEG 44KT 4398 10303 4382 10250
WIND...HAIL 60MPH 1.50IN
$$
SCHILDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Rapid City, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 6:21 PM MDT, 1 hour 46 minutes earlier.
Area forecast discussion, Jun 25, 6:21 PM MDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION FOR WESTERN SD AND NORTHEASTERN WY NATIONAL WEATHER SERVICE RAPID CITY SD 621 PM MDT SAT JUN 25 2011 .UPDATE...STILL WAITING FOR STORMS TO GET GOING. THE 00Z KUNR SOUNDING HAD 3086 J/KG MLCAPE BUT -22 J/KG MLCIN. VERY WEAK RIDGING AND BUILDING HEIGHTS THIS AFTERNOON...COMBINED WITH THE MLCIN...HAS KEPT A DAMPER ON THE STORMS. HOWEVER...THE LOW-LEVEL JET IS STARTING TO INTENSIFY...AND THIS WILL LEAD TO RAPID AND WIDESPREAD STORMS DEVELOPING OVER SWRN/SCNTRL SD IN THE NEXT FEW HOURS...WITH STORMS LIKELY LASTING WELL PAST MIDNIGHT. CURRENT FORECAST IS IN DECENT SHAPE SO NO UPDATES ARE PLANNED OTHER THAN FOR POTENTIAL WATCH BOXES. PREVIOUS DISCUSSION...CURRENT SURFACE ANALYSIS PLACES LOW OVER WESTERN SASKATCHEWAN WITH TROF/BOUNDARY DROPPING THROUGH WRN ND INTO FAR WRN SD/ERN WY. UPPER LEVEL ANALYSIS PLACES LOW NEAR THE ALBERTA/SASKATCHEWAN BORDER WITH VARIOUS WEAK WAVES ROTATING AROUND IT...WITH THE CLOSEST ONE NOTED NEAR THE BIGHORNS. TCU STARTING TO DEVELOP OVER NRN PTNS OF THE BLKHLS INVOF AFOREMENTIONED BOUNDARY. FOR THIS AFTERNOON/TONIGHT...CONVECTION WILL CONTINUE TO DEVELOP OVER THE BLKHLS...WITH ADDITIONAL STORMS EXPECTED TO DEVELOP AS AFOREMENTIONED WAVE CONTINUES ITS APPROACH. THOUGH COVERAGE IS NOT EXPECTED TO BE AS WIDESPREAD AS YESTERDAY...ANY STORM THAT DOES DEVELOP WILL HAVE SEVERE POTENTIAL. INSTABILITY REMAINS PLENTIFUL (~1.5-2.5 KJ/KG) THIS AFTERNOON/EVENING AND SHEAR WILL CONTINUE TO INCREASE THROUGH THE AFTERNOON INTO THE EARLY EVENING...PLENTY TO SUPPORT ROTATING UPDRAFTS. LATER TONIGHT...LOW LEVEL JET STARTS TO TAKE SHAPE WHICH SHOULD KEEP SOME CONVECTION GOING. ON SUNDAY...UPPER LOW PUSHES OVER CENTRAL SASKATCHEWAN EARLY BEFORE OPENING UP. SHORT WAVE AHEAD OF PRIMARY WAVE SLIDES WELL INTO THE AREA BY MID-DAY WHILE AFFILIATED COLD FRONT STARTS TO SAG SOUTHEASTERLY WITH SHOWERS AND THUNDERSTORMS DEVELOPING. THE POSITION OF THE FRONT ALONG WITH WAVE TIMING WILL BE PRIMARY PLAYERS IN THE NORTHERN EXTENT OF SEVERE POTENTIAL ALONG WITH THE HIGH TEMP FORECAST. AT ANY RATE...STRONGEST INSTABILITY WILL NEAR THE NEBRASKA BORDER...WHERE CAPE VALUES OF ~1.5-3 KJ/KG ARE EXPECTED. 0-6 KM BULK SHEAR WILL BE QUITE HIGH (~50 KTS) SO SUPERCELL DEVELOPMENT WILL NOT BE A PROBLEM. ALSO...LOW LEVEL SHEAR WILL ALSO BE SUFFICIENT OVER THE FAR SRN CWA TO POSSIBLY SUPPORT A TORNADIC STORM IN THE AFT/EARLY EVE. PRIMARY WAVE WILL MOVE THROUGH IN THE EVENING HOURS...WITH SHOWERS/THUNDERSTORMS CONTINUING OVERNIGHT THOUGH TAPERING TOWARDS EARLY MONDAY MORNING. FOR MONDAY...SLIGHTLY BELOW AVERAGE TEMPS ARE EXPECTED OVER THE AREA IN THE WAKE OF THE AFOREMENTIONED COLD FRONT. TROF AXIS WILL PUSH EAST OF THE AREA...THOUGH WILL KEEP SOME LOW END POPS OVER NWRN SODAK WITH CYCLONIC FLOW ALOFT LINGERING OVER THE AREA. EXTENDED...A SHARP UPPER LEVEL RIDGE OVER THE CENTRAL U.S. WILL RESULT IN DRY HOT CONDITIONS WEDNESDAY AND THURSDAY OF NEXT WEEK. THE NEXT MAJOR WEATHER SYSTEM IS SHOWN ROTATING ACROSS THE NORTHERN PLAINS LATE THURSDAY THROUGH EARLY FRIDAY. WILL KEEP THE SLIGHT CHANCE POPS IN THE GRIDS FOR NOW BUT IF THE MODELS ARE CONSISTENT WITH THAT SYSTEM...THE POPS FOR 00Z THROUGH 12Z FRIDAY WILL NEED TO BE INCREASED. && .AVIATION...VFR CONDITIONS WILL PREVAIL THROUGH THE FORECAST PERIOD. SCATTERED LATE AFTERNOON AND EVENING TSRA WILL DEVELOP...SOME OF WHICH MAY BE SEVERE AND PRODUCE LOCALIZED IFR CIGS/VSBYS. && .UNR WATCHES/WARNINGS/ADVISORIES... SD...NONE. WY...NONE. && BUNKERS/SCHILD/CARPENTER
Hazardous weather outlook, Jun 25, 10:45 AM MDT, 9 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RAPID CITY SD 1045 AM MDT SAT JUN 25 2011 SDZ001-002-012>014-024>032-041>044-046-047-049-072>074-WYZ054>058- 071-261300- BENNETT-BUTTE-CENTRAL BLACK HILLS-CUSTER CO PLAINS-FALL RIVER-HAAKON- HARDING-HERMOSA FOOT HILLS-JACKSON-MELLETTE-NORTHEASTERN CROOK- NORTHERN BLACK HILLS-NORTHERN CAMPBELL-NORTHERN FOOT HILLS- NORTHERN MEADE CO PLAINS-PENNINGTON CO PLAINS-PERKINS-RAPID CITY- SHANNON-SOUTHERN BLACK HILLS-SOUTHERN CAMPBELL-SOUTHERN FOOT HILLS- SOUTHERN MEADE CO PLAINS-STURGIS/PIEDMONT FOOT HILLS-TODD-TRIPP- WESTERN CROOK-WESTON-WYOMING BLACK HILLS-ZIEBACH- 1045 AM MDT (1145 AM CDT) SAT JUN 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN SOUTH DAKOTA AND NORTHEASTERN WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE AREA THIS AFTERNOON INTO TONIGHT. THERE IS A SLIGHT RISK THAT SOME OF THESE STORMS MAY BECOME SEVERE OVER WESTERN AND SOUTH CENTRAL SOUTH DAKOTA ALONG WITH OVER NORTHEAST WYOMING. LARGE HAIL WILL BE THE MAIN THREAT...THOUGH DAMAGING WIND GUSTS WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE AGAIN EXPECTED OVER THE AREA ON SUNDAY AFTERNOON INTO SUNDAY EVENING. THERE IS A SLIGHT RISK THAT SOME OF THESE STORMS MAY BECOME SEVERE...PARTICULARLY ALONG AND SOUTHEAST OF A LINE FROM FAITH TO BELLE FOURCHE TO GILLETTE. LARGE HAIL AND DAMAGING WIND GUSTS WILL BE THE MAIN THREATS...THOUGH THERE WILL ALSO BE A MINIMAL TORNADIC THREAT IN THE MID-AFTERNOON INTO THE EARLY EVENING HOURS...PARTICULARLY OVER SOUTHWEST INTO SOUTH CENTRAL SOUTH DAKOTA. CHANCES FOR THUNDERSTORMS CONTINUE OVER PORTIONS OF NORTHWEST AND WEST-CENTRAL SOUTH DAKOTA FOR MONDAY...THOUGH AT THIS TIME SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY.
In the hours before
Local storm report, Jun 25, 6:46 PM MDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
646 PM MDT SAT JUN 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND GST OELRICHS 43.18N 103.23W
06/25/2011 E60 MPH FALL RIVER SD TRAINED SPOTTER
&&
BUNKERSSpecial weather statement, Jun 25, 6:49 PM MDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RAPID CITY SD 649 PM MDT SAT JUN 25 2011 SDZ027-029-074-260130- HERMOSA FOOT HILLS SD-SOUTHERN BLACK HILLS SD-SOUTHERN FOOT HILLS SD- 649 PM MDT SAT JUN 25 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FALL RIVER AND SOUTHERN CUSTER COUNTIES UNTIL 730 PM MDT... AT 646 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF COTTONWOOD SPRINGS DAM...OR 9 MILES SOUTHWEST OF DOWNTOWN HOT SPRINGS...MOVING NORTHEAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... DOWNTOWN HOT SPRINGS... COTTONWOOD SPRINGS DAM... COLD BROOK RESERVOIR... MAVERICK JUNCTION... WIND CAVE VISITORS CENTER... BUFFALO GAP... BUNKERS
Local storm report, Jun 25, 7:52 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
752 PM MDT SAT JUN 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL HILL CITY 43.93N 103.57W
06/25/2011 M1.50 INCH PENNINGTON SD NWS EMPLOYEE
&&
MERICKSOLocal storm report, Jun 25, 7:53 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
753 PM MDT SAT JUN 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TSTM WND GST 9 W JEWEL CAVE 43.73N 104.02W
06/25/2011 E60 MPH CUSTER SD TRAINED SPOTTER
&&
MERICKSOLocal storm report, Jun 25, 7:54 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
754 PM MDT SAT JUN 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL 9 W JEWEL CAVE 43.73N 104.02W
06/25/2011 E0.88 INCH CUSTER SD TRAINED SPOTTER
&&
MERICKSOLocal storm report, Jun 25, 7:57 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
757 PM MDT SAT JUN 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 PM HAIL HILL CITY 43.93N 103.57W
06/25/2011 E1.75 INCH PENNINGTON SD PUBLIC
&&
BUNKERSThe office that day
Everything else NWS Rapid City, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 6:33 PM MDT | Severe Thunderstorm Warning | UNR | Custer, Fall River | 57 min |
| Jun 25, 6:53 PM MDT | Severe Thunderstorm Warning | UNR | Custer, Fall River | 42 min |
| Jun 25, 7:00 PM MDT | Severe Thunderstorm Warning | UNR | Fall River | 30 min |
| Jun 25, 7:26 PM MDT | Severe Thunderstorm Warning | UNR | 35 min | |
| Jun 25, 7:29 PM MDT | Severe Thunderstorm Warning | UNR | Custer, Pennington | 46 min |
| Jun 25, 7:58 PM MDT | Severe Thunderstorm Warning | UNR | Meade, Pennington | 62 min |
| Jun 25, 8:02 PM MDT | Severe Thunderstorm Warning | UNR | Bennett | 28 min |
| Jun 25, 8:05 PM MDT | Areal Flood Advisory | UNR | Meade, Pennington | 3 hr |
| Jun 25, 8:14 PM MDT | Severe Thunderstorm Warning | UNR | Lawrence, Meade, Pennington | 61 min |
| Jun 25, 8:51 PM MDT | Severe Thunderstorm Warning | UNR | Haakon, Jackson, Meade, Pennington | 54 min |
| Jun 25, 9:13 PM MDT | Severe Thunderstorm Warning | UNR | Butte, Meade | 62 min |
| Jun 25, 9:44 PM MDT | Areal Flood Advisory | UNR | Meade | 6 hr |
| Jun 25, 10:02 PM MDT | Severe Thunderstorm Warning | UNR | Meade | 40 min |
| Jun 25, 10:23 PM MDT | Severe Thunderstorm Warning | UNR | Butte, Lawrence, Meade | 31 min |
| Jun 26, 1:34 AM MDT | Areal Flood Advisory | UNR | Meade, Pennington | 8 hr |
| Jun 26, 2:10 AM MDT | Severe Thunderstorm Warning | UNR | Custer, Pennington | 41 min |
| Jun 26, 3:00 AM MDT | Areal Flood Advisory | UNR | Bennett, Custer, Jackson, Pennington | 6 hr |
| Jun 26, 3:07 AM MDT | Severe Thunderstorm Warning | UNR | Harding | 68 min |
| Jun 26, 3:58 AM MDT | Severe Thunderstorm Warning | UNR | Harding, Perkins | 62 min |
| Jun 26, 4:15 AM MDT | Severe Thunderstorm Warning | UNR | Bennett | 48 min |
| Jun 26, 4:37 AM MDT | Severe Thunderstorm Warning | UNR | Perkins | 24 min |
| Jun 26, 7:19 AM MDT | Severe Thunderstorm Warning | UNR | Harding | 56 min |
| Jun 26, 8:46 AM MDT | Severe Thunderstorm Warning | UNR | Bennett, Jackson, Pennington | 59 min |
| Jun 26, 9:03 AM MDT | Areal Flood Advisory | UNR | Bennett, Custer, Jackson, Pennington | 6 hr |
| Jun 26, 10:24 AM MDT | Severe Thunderstorm Warning | UNR | Harding, Perkins | 66 min |
| Jun 26, 10:53 AM MDT | Severe Thunderstorm Warning | UNR | Ziebach | 19 min |
| Jun 26, 11:09 AM MDT | Severe Thunderstorm Warning | UNR | Haakon, Ziebach | 43 min |
| Jun 26, 12:19 PM MDT | Severe Thunderstorm Warning | UNR | Haakon, Jackson, Meade, Pennington | 56 min |
| Jun 26, 12:55 PM MDT | Severe Thunderstorm Warning | UNR | Custer, Pennington | 65 min |
| Jun 26, 1:54 PM MDT | Severe Thunderstorm Warning | UNR | Custer, Pennington | 32 min |
| Jun 26, 2:15 PM MDT | Severe Thunderstorm Warning | UNR | Pennington | 41 min |
| Jun 26, 2:22 PM MDT | Severe Thunderstorm Warning | UNR | Fall River | 53 min |
| Jun 26, 2:37 PM MDT | Severe Thunderstorm Warning | UNR | Meade, Pennington | 53 min |
| Jun 26, 3:18 PM MDT | Severe Thunderstorm Warning | UNR | Meade, Pennington | 57 min |
| Jun 26, 3:22 PM MDT | Severe Thunderstorm Warning | UNR | Haakon, Jackson, Pennington | 53 min |
| Jun 26, 3:37 PM MDT | Severe Thunderstorm Warning | UNR | Fall River | 53 min |
| Jun 26, 3:51 PM MDT | Severe Thunderstorm Warning | UNR | Haakon, Pennington, Ziebach | 41 min |
| Jun 26, 4:12 PM MDT | Severe Thunderstorm Warning | UNR | Haakon, Jackson, Pennington | 63 min |
| Jun 26, 4:32 PM MDT | Severe Thunderstorm Warning | UNR | Fall River | 58 min |
| Jun 26, 5:46 PM MDT | Severe Thunderstorm Warning | UNR | Custer, Fall River | 59 min |
| Jun 26, 5:49 PM MDT | Flash Flood Warning | UNR | Fall River | 65 min |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.